Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s00224-004-1154-6> ?p ?o }
Showing triples 1 to 15 of
15
with 100 triples per page.
- s00224-004-1154-6 doi "10.1007/s00224-004-1154-6".
- s00224-004-1154-6 first1 "A.".
- s00224-004-1154-6 first2 "F.F.".
- s00224-004-1154-6 first3 "H.-O.".
- s00224-004-1154-6 first4 "R.".
- s00224-004-1154-6 isCitedBy Clique-width.
- s00224-004-1154-6 journal "Theory Comput. Systems".
- s00224-004-1154-6 last1 "Brandstädt".
- s00224-004-1154-6 last2 "Dragan".
- s00224-004-1154-6 last3 "Le".
- s00224-004-1154-6 last4 "Mosca".
- s00224-004-1154-6 pages "623–645".
- s00224-004-1154-6 title "New graph classes of bounded clique-width".
- s00224-004-1154-6 volume "38".
- s00224-004-1154-6 year "2005".